# SDR UPS05544122

- Difficulty date: March 13, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BATTERY AND POWER SUPPLY PER MM 33-51-07-2.
